| Catalog Number |
IAP-0500 |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/02/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "purge failure even after troubleshooting".Additionally it was reported " when the use tried to initiate support they immediately got a purge failure alarm.Ecg and arterial pressure waveform (from the fiberoptic) present.The gas tubing was connected and here was helium.The user double checked that the helium was turned on and it was.The user attempted to initiate pumping again and got a second purge failure alarm." to continue therapy the pump was switched with another autocat 2 wave.No patient injury or consequence reported.Patient's current condition reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The reported complaint of "purge failure alarms" is not able to be confirmed.No part or recorder strip was returned to teleflex chelmsford for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.